# SDR DALA2025031001809

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 39,954 hours, 5,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 FUSELAGE DAMAGE BETWEEN FRAME 26.1 AND 27 AND STRINGER 51L AND 54R. CORRECTIVE ACTION: REPAIRED PER ERA 624933-14. OK FOR SERVICE. (7119648)
